Advertisement

Measurement Techniques

, Volume 38, Issue 8, pp 862–864 | Cite as

Approximation of distribution functions of random variables belonging to the class of exponential distributions

  • S. A. Labutin
Current Problems in Metrology and Measurement Techniques

Abstract

Simple formulas for an approximate evaluation of distribution functions belonging to the class of exponential distributions with the exponent ranging between 1 and 7.5 are presented. Errors of approximations for integer-valued and some fractional exponents are provided.

Keywords

Physical Chemistry Analytical Chemistry Distribution Function Exponential Distribution Simple Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. V. Novitskii and I. A. Zograf, Estimation of Errors in Measurement Results, Énergoatomizdat, Leningrad (1991).Google Scholar
  2. 2.
    I. U. Alekseeva, Theoretical and Experimental Investigation of Distribution Laws of Errors, Their Classification and Methods of Parameter Estimation, Abstract of a Candidate of Technical Sciences Dissertation, Leningrad (1975).Google Scholar
  3. 3.
    M. Abramowitz and I. A. Stegun (eds.), Handbook of Mathematical Functions, Dover-New York (1965).Google Scholar
  4. 4.
    P. P. Ornatskii, Theoretical Foundations of Information — Measurement Technology, Vishcha Shkola, Kiev (1983).Google Scholar
  5. 5.
    V. I. Kichatov and A. G. Onyshko, Izv. Vyssh. Uchebn. Zaved., Radioélek.,27, No. 6, 112 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • S. A. Labutin

There are no affiliations available

Personalised recommendations